# SDR VTZA97610

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6047051
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD/VTV - FLT 6400 - DURING PRE-FLIGHT ON 10-30-97 AT 0635 HOURS, CREW NOTICED THE FORWARD EMERGENCY TRACK LIGHTS WERE NOT ILLUMINATING.  MAINTENANCE WAS NOTIFIED AND THROUGH TROUBLESHOOTING, FOUND THE EMERGENCY LIGHT POWER SUPPLY HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE FOWARD EMERGENCY LIGHT POWER SUPPLY IAW MM PROCEDURES AND PERFORMED A FUNCTION CHECK OF THE SYSTEM.  ALL CHECKS WERE GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (X)
